# SDR AALA20130301023

- Difficulty date: March 1, 2013
- Submitted: March 4, 2013
- Operation: Air carrier
- Aircraft: N436AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49454
- Aircraft time: 80,380 hours, 37,231 cycles
- System (JASC): 5544 · Rudder Miscellaneous Structure
- Part: Retainer
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER, LEFT SIDE 6 SEAL RETAINER HOLES BORED OUT TO QUARTER INCH IN SIZE.  ACCOMPLISHED BONDED REPAIR PER SRM 51-70-01A.
